# SDR FDEA200812035063

- Difficulty date: December 3, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 65198615
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN NLG LT STRUT DOOR SPAR BOX, APPX FUSELAGE STA 290.  REMOVED WEB IAW SRM 51-30-2 AND REMOVED CORROSION IAW SRM 51-10-6.   FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  REMOVED 2ND WEB LT AREA FOR ACCESS IAW SRM 51-30-2 AND REMOVED NLG SPAR IAW SRM 51-30-2. REMOVED EXISTING CORROSION FROM SPAR IAW SRM 51-10-6 AND EA 7-5310-126865.  TREATED AND PRIMED SPAR IAW SRM 51-10-2 & EA 7-5310-126865.  FABRICATED REPAIR ANGLE FROM BAC 1503-101053 IAW FEDEX EA 7-5310-126865.  TREATED AND PRIMED ANGLE. INSTALL REPAIR PARTS IAW EA 7-5310-126865 AND SRM 51-30-2.
